FDA warns that Propecia could lead to low sperm counts

Profile photo of Matt Heaton

The FDA just released a warning that Propecia, a popular drug used for hair-loss, can cause a loss of sexual desire, inability to ejaculate and difficulty reaching orgasm.

Also, the drug used to shrink enlarged prostates, Proscar, can cause a loss of sexual desire, which can continue for awhile even after discontinuing use.

Finasteride is the active ingredient in both drugs which helps stem hair loss by reducing activity in male hormones.

The FDA plans to issue  new warnings with each prescription of Propecia and Proscar.

Read more FDA warns that Propecia and Proscar could lead to low sperm counts

 

Profile photo of Matt Heaton

About Matt Heaton

Matt Heaton is a Patient Advisor at Rahal. He is active on the hair loss forums (as mattj) and is known for his detailed approach to patient guidance. He enjoys movies, writing and long walks with his dog, Murray.

Get all the top hair loss stories emailed daily!

Email this story to your friend

Your Name:
Friend's Email:
 
 

Follow us and receive exclusive promotions and discounts!

Post a Comment

*


*